Brainwashed cult member grovels in shame after taking forbidden medication

Need help. I reinstated 2 weeks ago after 6 mos free
« on: November 18, 2017, 06:53:05 pm »

[Buddie]

I know I screwed up. I was on Ativan for 23 years. I didn’t taper correctly for over a year and was always sick. I jumped may 2017. I have been extremely ill ever since. In October 2017 I was getting much worse. I’ve lost 25 lbs, constant nausea vomiting anxiety and no sleep. Internal tremors were nonstop. I went back to the dr and he immediately put me back on Ativan. It’s been 2 weeks. It’s not helping much unless I take at least 3 mg daily. He doesn’t seem to care and I don’t know where to turn. I want to stop taking it and do a proper taper. I don’t know where to turn. Any advice would be appreciated. I am also on 900 mg of neurotin for past 2 years for fibromyalgia

Leave a Reply

Your email address will not be published. Required fields are marked *